Contents of CMUC 2013 (4)

L. Oukhtite, A. Mamouni, Mohammad Ashraf
Commutativity theorems for rings with differential identities on Jordan ideals
Comment.Math.Univ.Carolin. 54,4 (2013) 447-457 Abstract, Full text(PS, PDF)

Steve Seif
Congruence lattices of intransitive G-Sets and flat M-Sets
Comment.Math.Univ.Carolin. 54,4 (2013) 459-484 Abstract, Full text(PS, PDF)

Giovanni Anello, Giuseppe Rao
Asymptotic behavior of positive solutions of a~Dirichlet problem involving supercritical nonlinearities
Comment.Math.Univ.Carolin. 54,4 (2013) 485-491 Abstract, Full text(PS, PDF)

Dominic Breit
Smoothness properties of solutions to the nonlinear Stokes problem with nonautonomous potentials
Comment.Math.Univ.Carolin. 54,4 (2013) 493-508 Abstract, Full text(PS, PDF)

Christopher S. Goodrich
Existence of a positive solution to a nonlocal semipositone boundary value problem on a time scale
Comment.Math.Univ.Carolin. 54,4 (2013) 509-525 Abstract, Full text(PS, PDF)

Christophe Chesneau
On the adaptive wavelet estimation of a multidimensional regression function under $\alpha$-mixing dependence: Beyond the standard assumptions on the noise
Comment.Math.Univ.Carolin. 54,4 (2013) 527-556 Abstract, Full text(PS, PDF)

Roberto Pichardo-Mendoza, Ángel Tamariz-Mascarúa, Humberto Villegas-Rodríguez
Pseudouniform topologies on $C(X)$ given by ideals
Comment.Math.Univ.Carolin. 54,4 (2013) 557-577 Abstract, Full text(PS, PDF)